Skip to main content


  • Kento Fujita (a1)

We show that any $n$ -dimensional Fano manifold $X$ with $\unicode[STIX]{x1D6FC}(X)=n/(n+1)$ and $n\geqslant 2$ is K-stable, where $\unicode[STIX]{x1D6FC}(X)$ is the alpha invariant of $X$ introduced by Tian. In particular, any such $X$ admits Kähler–Einstein metrics and the holomorphic automorphism group $\operatorname{Aut}(X)$ of $X$ is finite.

Hide All
1. Arezzo, C., Ghigi, A. and Pirola, G. P., Symmetries, quotients and Kähler–Einstein metrics, J. Reine Angew. Math. 591 (2006), 177200.
2. Berman, R., K-polystability of Q-Fano varieties admitting Kähler–Einstein metrics, Invent. Math. 203(3) (2016), 9731025.
3. Boucksom, S., Favre, C. and Jonsson, M., Differentiability of volumes of divisors and a problem of Teissier, J. Algebraic Geom. 18(2) (2009), 279308.
4. Boucksom, S., Hisamoto, T. and Jonsson, M., Uniform K-stability, Duistermaat–Heckman measures and singularities of pairs, preprint, 2015,arXiv:1504.06568.
5. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, I: approximation of metrics with cone singularities, J. Amer. Math. Soc. 28(1) (2015), 183197.
6. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, II: limits with cone angle less than 2𝜋, J. Amer. Math. Soc. 28(1) (2015), 199234.
7. Chen, X., Donaldson, S. and Sun, S., Kähler–Einstein metrics on Fano manifolds, III: limits as cone angle approaches 2𝜋 and completion of the main proof, J. Amer. Math. Soc. 28(1) (2015), 235278.
8. Chel’tsov, I. A., Log canonical thresholds on hypersurfaces, Sb. Math. 192(7–8) (2001), 12411257.
9. Chel’tsov, I. A., Log canonical thresholds of del Pezzo surfaces, Geom. Funct. Anal. 18(4) (2008), 11181144.
10. Chel’tsov, I. A. and Park, J., Global log-canonical thresholds and generalized Eckardt points, Sb. Math. 193(5–6) (2002), 779789.
11. Chel’tsov, I. A., Park, J. and Won, J., Log canonical thresholds of certain Fano hypersurfaces, Math. Z. 276(1–2) (2014), 5179.
12. Chel’tsov, I. A. and Shramov, K. A., Log-canonical thresholds for nonsingular Fano threefolds, Russian Math. Surveys 63(5) (2008), 859958.
13. Demailly, J.-P., Appendix to I. Cheltsov and C. Shramov’s article. “Log canonical thresholds of smooth Fano threefolds”: On Tian’s invariant and log canonical thresholds , Russian Math. Surveys 63(5) (2008), 945950.
14. Dervan, R., Uniform stability of twisted constant scalar curvature Kähler metrics, Int. Math. Res. Not. IMRN 2016(15) 47284783.
15. Dervan, R., On K-stability of finite covers, Bull. Lond. Math. Soc. 48(4) (2016), 717728.
16. de Fernex, T., Ein, L. and Mustaţă, M., Bounds for log canonical thresholds with applications to birational rigidity, Math. Res. Lett. 10(2–3) (2003), 219236.
17. Ding, W. and Tian, G., Kähler–Einstein metrics and the generalized Futaki invariants, Invent. Math. 110(2) (1992), 315335.
18. Donaldson, S., Scalar curvature and stability of toric varieties, J. Differential Geom. 62(2) (2002), 289349.
19. Donaldson, S., Lower bounds on the Calabi functional, J. Differential Geom. 70(3) (2005), 453472.
20. Ein, L., Lazarsfeld, R., Mustaţă, M., Nakamaye, M. and Popa, M., Restricted volumes and base loci of linear series, Amer. J. Math. 131(3) (2009), 607651.
21. Fujita, K. and Odaka, Y., On the K-stability of Fano varieties and anticanonical divisors, Tohoku Math. J. (accepted) arXiv:1602.01305v2.
22. Fujita, K., On K-stability and the volume functions of ℚ-Fano varieties, Proc. Lond. Math. Soc. 113(5) (2016), 541582.
23. Fujita, K., A valuative criterion for uniform K-stability of ℚ-Fano varieties, J. Reine Angew. Math. doi:10.1515/crelle-2016-0055.
24. Fulton, W., Introduction to toric varieties, in Annals of Mathematics Studies, The William H. Roever Lectures in Geometry, Volume 131 (Princeton University Press, Princeton, NJ, 1993).
25. Kaloghiros, A.-S., Küronya, A. and Lazić, V., Finite generation and geography of models, in Minimal Models and Extremal Rays, Kyoto, 2011, Advanced Studies in Pure Mathematics, Volume 70, pp. 215254 (Mathematical Society of Japan, Tokyo, 2016).
26. Kollár, J. and Mori, S., Birational geometry of algebraic varieties, in With the collaboration of C. H. Clemens and A. Corti. Cambridge Tracts in Math., 134 (Cambridge University Press, Cambridge, 1998).
27. Lazarsfeld, R., Positivity in algebraic geometry, I: Classical setting: line bundles and linear series, in Ergebnisse der Mathematik und ihrer Grenzgebiete. (3), 48 (Springer, Berlin, 2004).
28. Lazarsfeld, R., Positivity in algebraic geometry, II: Positivity for Vector Bundles, and Multiplier Ideals, in Ergebnisse der Mathematik und ihrer Grenzgebiete. (3), 49 (Springer, Berlin, 2004).
29. Li, C., Minimizing normalized volumes of valuations, preprint, 2015, arXiv:1511.08164.
30. Li, C., K-semistability is equivariant volume minimization, preprint, 2015,arXiv:1512.07205v3.
31. Liu, Y., The volume of singular Kähler–Einstein Fano varieties, preprint, 2016,arXiv:1605.01034.
32. Lazarsfeld, R. and Mustaţă, M., Convex bodies associated to linear series, Ann. Sci. Éc. Norm. Supér. (4) 42(5) (2009), 783835.
33. Li, C. and Xu, C., Special test configuration and K-stability of Fano varieties, Ann. of Math. (2) 180(1) (2014), 197232.
34. Lu, Z., On the lower order terms of the asymptotic expansion of Tian–Yau–Zelditch, Amer. J. Math. 122(2) (2000), 235273.
35. Mabuchi, T., K-stability of constant scalar curvature, preprint, 2008, arXiv:0812.4903.
36. Mabuchi, T., A stronger concept of K-stability, preprint, 2009, arXiv:0910.4617.
37. Matsushima, Y., Sur la structure du groupe d’homéomorphismes analytiques d’une certaine variété kählérienne, Nagoya Math. J. 11 (1957), 145150.
38. Nadel, A. M., Multiplier ideal sheaves and Kähler–Einstein metrics of positive scalar curvature, Ann. of Math. (2) 132(3) (1990), 549596.
39. Odaka, Y., A generalization of the Ross–Thomas slope theory, Osaka J. Math. 50(1) (2013), 171185.
40. Odaka, Y. and Sano, Y., Alpha invariants and K-stability of ℚ-Fano varieties, Adv. Math. 229(5) (2012), 28182834.
41. Park, J., Birational maps of del Pezzo fibrations, J. Reine Angew. Math. 538 (2001), 213221.
42. Pukhlikov, A. V., Birational geometry of Fano direct products, Izv. Math. 69(6) (2005), 12251255.
43. Ross, J. and Thomas, R., A study of the Hilbert–Mumford criterion for the stability of projective varieties, J. Algebraic Geom. 16(2) (2007), 201255.
44. Stoppa, J., K-stability of constant scalar curvature Kähler manifolds, Adv. Math. 221(4) (2009), 13971408.
45. Tian, G., On Kähler–Einstein metrics on certain Kähler manifolds with C 1(M) > 0, Invent. Math. 89(2) (1987), 225246.
46. Tian, G., On Calabi’s conjecture for complex surfaces with positive first Chern class, Invent. Math. 101(1) (1990), 101172.
47. Tian, G., Kähler–Einstein metrics with positive scalar curvature, Invent. Math. 130(1) (1997), 137.
48. Tian, G., K-stability and Kähler–Einstein metrics, Comm. Pure Appl. Math. 68(7) (2015), 10851156.
49. Tian, G. and Yau, S. T., Kähler–Einstein metrics on complex surfaces with C 1 > 0, Comm. Math. Phys. 112(1) (1987), 175203.
50. Wang, X., Height and GIT weight, Math. Res. Lett. 19(4) (2012), 909926.
51. Zelditch, S., Szegö kernels and a theorem of Tian, Int. Math. Res. Not. IMRN 1998(6) 317331.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Journal of the Institute of Mathematics of Jussieu
  • ISSN: 1474-7480
  • EISSN: 1475-3030
  • URL: /core/journals/journal-of-the-institute-of-mathematics-of-jussieu
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 24 *
Loading metrics...

Abstract views

Total abstract views: 163 *
Loading metrics...

* Views captured on Cambridge Core between 30th March 2017 - 19th March 2018. This data will be updated every 24 hours.